VOL. 29 · NO. 1 | May 2017
Sam Creswell
Missouri J. Math. Sci. 29 (1), 1, (May 2017) DOI: 10.35834/mjms/1488423695
No abstract available
G. Alan Cannon, Vincent Glorioso, Brad Bailey Hall, Taylor Triche
Missouri J. Math. Sci. 29 (1), 2-11, (May 2017) DOI: 10.35834/mjms/1488423696
KEYWORDS: nearring, center, generalized center, 16Y30
Hang Chen, Curtis Cooper
Missouri J. Math. Sci. 29 (1), 12-18, (May 2017) DOI: 10.35834/mjms/1488423697
KEYWORDS: sudoku, puzzle, structures, strategies, walk, 05B15, 05C38
John Cullinan
Missouri J. Math. Sci. 29 (1), 19-26, (May 2017) DOI: 10.35834/mjms/1488423698
KEYWORDS: real elliptic curve, Mordell-Weil Theorem, torsion group, quartic equation, 11G05
Stephanie Bittner, Joshua Ducey, Xuyi Guo, Minah Oh, Adam Zweber
Missouri J. Math. Sci. 29 (1), 27-32, (May 2017) DOI: 10.35834/mjms/1488423699
KEYWORDS: Rota's basis conjecture, Incidence matrix, transversals, Eigenvalues, invariant factors, Smith normal form, 05C05
Raghu Gompa, Vijaya L. Gompa
Missouri J. Math. Sci. 29 (1), 33-42, (May 2017) DOI: 10.35834/mjms/1488423700
KEYWORDS: separation axioms, topological spaces, Kolmogorov space, Fréchet spaces, 08A25, 08A60, 08A30, 08C05, 17A30, 18A40, 18B99, 18D15, 54A05
Murad Arar
Missouri J. Math. Sci. 29 (1), 43-49, (May 2017) DOI: 10.35834/mjms/1488423701
KEYWORDS: generalized topological spaces, $\mu$-base, neighborhood systems, $(\psi_1,\psi_2)$-continuity, 54A05
S. Lakshmivarahan, N. Trung, Barry Ruddick
Missouri J. Math. Sci. 29 (1), 50-79, (May 2017) DOI: 10.35834/mjms/1488423702
KEYWORDS: density of pure water, vertical instability, two layered system, 34C15, 35F50
M. Lellis Thivagar, J. Kavitha
Missouri J. Math. Sci. 29 (1), 80-91, (May 2017) DOI: 10.35834/mjms/1488423703
KEYWORDS: resolvable spaces, strongly irresolvable spaces, nano topology, nano dense, rough set, 54B05
Tapan Senapati, K. P. Shum
Missouri J. Math. Sci. 29 (1), 92-112, (May 2017) DOI: 10.35834/mjms/1488423704
KEYWORDS: KU-algebra, T-norm, T-conorm, intuitionistic fuzzy bi-normed KU-subalgebra, Homomorphism, upper(lower)-level cut, 06F35, 03G25, 94D05
Missouri J. Math. Sci. 29 (1), 113-114, (May 2017) DOI: 10.35834/mjms/1488423705
No abstract available
Back to Top